Medical Questions? Ask a Doctor Online!
Bystolic is eliminated from the body in 90 hours, from the last dose.
Please feel free for your follow up questions.
I went to the ER this Monday for chest pain. EKG, Cat Scan, and Echocardiagram showed heart was okay.
I was switched from 5mg of Bystolic to 2.5 mg of Novasrc on Tuesday because I was dizzy on Bystolic.
Chest pain seems to be getting worse my only symptom. Do you have any suggestions?
Chest pain is a known side effect of the Norvasc. Please see the side effect section of the resource;
Since cardiac causes are ruled out by your extensive work up; non cardiac causes of chest pain should be considered for your present symptom, apart from Norvasc side effect. Following should be the possibilities;1) GERD would be prime consideration as it is one of the commonest cause for non cardiac chest pain.2) Hiatus hernia3) Esophagitis4) Costochondritis; it is inflammation at the junctions of rib and cartilage or with the breast bone / sternum. Local analgesic ointment, or spray, chest brace and warm compresses with Ibuprofen is helpful. Another possibility is muscle sprain. Please read about the costochondritis; http://www.mayoclinic.com/health/costochondritis/DS00626
5) Esophageal spasmPlease feel free for your follow up questions.Dr. Arun